RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 5, Pages 1086–1089 (Mi dan44790)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Representation of solutions of the $\varphi^4$ equation in the form of holomorphic vector bundles over twistor space

G. M. Henkin

Central Economics and Mathematics Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (579 kB)

Bibliographic databases:
UDC: 517.55+539.12
Presented: В. С. Владимиров
Received: 17.04.1981

Citation: G. M. Henkin, “Representation of solutions of the $\varphi^4$ equation in the form of holomorphic vector bundles over twistor space”, Dokl. Akad. Nauk SSSR, 260:5 (1981), 1086–1089

Citation in format AMSBIB
\Bibitem{Hen81}
\by G.~M.~Henkin
\paper Representation of solutions of the $\varphi^4$ equation in the form of holomorphic vector bundles over twistor space
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 5
\pages 1086--1089
\mathnet{http://mi.mathnet.ru/dan44790}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0635835}
\zmath{https://zbmath.org/?q=an:0501.53044}


Linking options:
  • http://mi.mathnet.ru/eng/dan44790
  • http://mi.mathnet.ru/eng/dan/v260/i5/p1086

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Kapranov, Yu. I. Manin, “The twistor transformation and algebraic-geometric constructions of solutions of the equations of field theory”, Russian Math. Surveys, 41:5 (1986), 33–61  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:13
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019